The singular set of the minima of certain quadratic functionals
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 1, p. 45-55
@article{ASNSP_1984_4_11_1_45_0,
     author = {Giaquinta, Mariano and Giusti, Enrico},
     title = {The singular set of the minima of certain quadratic functionals},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {1},
     year = {1984},
     pages = {45-55},
     zbl = {0543.49018},
     mrnumber = {752579},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_1_45_0}
}
Giaquinta, Mariano; Giusti, Enrico. The singular set of the minima of certain quadratic functionals. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 1, pp. 45-55. http://www.numdam.org/item/ASNSP_1984_4_11_1_45_0/

[1] H. Federer, The singular set of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two with arbitrary codimension, Bull. Amer. Math. Soc., 76 (1970), pp. 767-771. | MR 260981 | Zbl 0194.35803

[2] M. Giaquinta - E. Giusti, On the regularity of the minima of variational integrals, Acta Math., 148 (1982), pp. 31-46. | MR 666107 | Zbl 0494.49031

[3] E. Giusti, Minimal surfaces and functions of bounded variation, Note on Pure Math., 10, Canberra (1977). | MR 638362 | Zbl 0402.49033

[4] E. Giusti - M. Miranda, Un esempio di soluzioni discontinue per un problema di minimo relativo ad un integrale regolare del calcolo delle variazioni, Boll. Un. Mat. Ital., 2 (1968), pp. 1-8. | MR 232265 | Zbl 0155.44501

[5] R. Schoen - K. Uhlenbeck, A regularity theory for harmonic maps, J. Differential Geometry, 17 (1982), pp. 307-335. | MR 664498 | Zbl 0521.58021